# SDR SWIA200617428

- Difficulty date: December 4, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 11,458 hours, 8,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT OVERHEAD EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY FLOOD LIGHT.  OPERATIONAL CHECKS GOOD.
